# SDR HALA2019020400041

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 23,454 hours, 3,618 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Unsecure
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB ISIS SPD FLAG DISPLAYED AND ISIS ATTITUDE INDICATION WAS INCORRECT. AT FL 400 ISIS INDICATED 17,500'. ALSO HAS STATUS MESSAGE INOP SYS CAT 3 DUAL. PERFORMED FUNCTIONAL TEST OF ISIS INDICATOR PER AMM 34-22, SPD FLAG DISPLAYED AND UNABLE TO ACHIEVE ALTITUDE GREATER THAN 10,000FT AND A STEADY LOSS OF ALTITUDE WHEN ATTEMPTING TO HOLD ALT. DUE TO HISTORY OF CABIN DIFF PRESS SW(40MJ)FAULT, INSPECTED SW AND FOUND STATIC HOSE BACKED OFF. REMOVED AND REPLACED PRESS SW(40MJ) PER AMM 52-71. SECURED STATIC LINE, ATTEMPTED ISIS INDICATOR (10FC) PER AMM 34-22. FUNCTIONAL CK FAIL. PRESS SW PN OFF/ON 1266-100. FOUND A BAD DRAIN VALVE(5000FP) LEAKING, R&R STATIC DRAIN VALVE(5000FP) PER AMM 34-11. ML 007922. PERFORMED ISIS OPT CHK OK PER AMM 34-22. PERFORMED LOW RANG LEAK CHK OF STANDBY PNEUMATIC CIRCUITS PER AMM 34-22-25. ALTITUDE AND SPEED WITHIN LIMITS. RE-PERFORMED FUNCTION TEST OF ISIS. TEST OK PER AMM 34-22-25.
